I'm assuming they're shifting to 10% to MAKE CDS, but for MMS dosing still staying at the 4%. I don't know, of course. But I will say that even 4% HCl (making MMS) was a problem for me - probably because of my gastric surgery 10 years ago.
First, you have to realize that my stomach is bypassed, my duodenum is bypassed -everything empties directly into the small intestine, and I'm about 100cm shorter (or at least I was at my original surgery, who knows how much my body has regrown to "compensate" for the surgery). than it was prior to the surgery.
With that in mind, when I use the HCl, I find that I am just verging on nausea after about the 3rd dose, and that I have no appetite - both of these are quite different for me from my usual mode.
What is actually causing it (is it gas, is it the HCl, what is it?) I don't know for sure. I only know that it's there when I do HCl and not with other activators to the same extent.
Disclaimer:The protocols described on this site are official sacraments of the Genesis II Church of Health and Healing. The reader accepts 100% responsibility for any and all use made of any information herein.